# SDR DALA2017071305472

- Difficulty date: July 12, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 1671
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 SERVICE DOOR SCUFF PLATE SUPPORT CHANNEL CORRODED BS 1671, RBL 60.   BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM. R & R SCUFF PLATE SUPPORT STIFFENER IAW SRM AND DWG.
